# SDR 97ZZZX864

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4277C
- Make and model: Beech B200
- Aircraft serial: BB1309
- Engine: Pwa PT6A42
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 50389110
- Condition: Froze Up
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECAUTIONARY SHUT DOWN FOR FLUCTUATING TORQUE AND WP.  UPON INSPECTION, DETERMINED THE RIGHT FUEL SEDIMENT BOWL (FIREWALL FILTER) CONTAINED A SUFFICIENT AMOUNT OF ICE CRYSTALS TO RESTRICT FUEL FLOW.  DISASSEMBLED, CLEANED, AND REINSTALLED FILTER ELEMENTS/ASSEMBLY.  PERFORMED A COMPLETE MAINTENANCE 'POWER ASSURANCE CHECK' AND FOUND THE AIRCRAFT AND POWERPLANTS ACCEPTABLE FOR CONTINUED OPERATION.
